MAUDE Adverse Event Report: ETHICON INC. J-VAC RESERVIOR BULB 100 CC; CATHETER TIP SUCTION

ETHICON INC. J-VAC RESERVIOR BULB 100 CC; CATHETER TIP SUCTION
Catalog Number 2160
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided: j-vac reservior bulb 100 cc - 2160 (lot: j2500420) (2160): lot/lot number: j2500420 list the j&j products that were used during the case but did not contribute to the reported event.## *** was there any harm to the reported patient or user? ## no *** was there a significant delay? ## no *** if available, please provide the product order number (po).## *** additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Was the connection issue noticed before activating the reservoir? did the reservoir function properly upon first activation? if yes, how long after the first activation happened did the issue occurred? if no, how many reactivation were performed when issue was noticed? was another reservoir used to correct the situation? was the reservoir used with the adapter included with the corresponding blake drain? could you kindly perform the follow-up attempt for the product return? please ensure that the shipment tracking number is provided.Please provide the source or name of person providing answers to follow-up questions: h3 evaluation: no product was received.Received pictures are checked visually, (1): the photo shows broken connector on the port ¿ the tubing cannot be firmly attached.(1): the photo shows the bulb drain connector port one side is broken, so the tube cannot be connected.(2): the photo shows the bulb drain connector port one side is broken, so the tube cannot be connected.Conclusion: based on the visual review of the received images, bulb drain connector port one side is broken, so the tube cannot be connected.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date in 2026 and a bulb reservoir was used.The suction reservoir did not have the line connector that allows a secure attachment of the drainage tube to the reservoir bulb, so it was impossible for the clinician to install the reservoir bulb safely and securely on the patient.

Brand Name
J-VAC RESERVIOR BULB 100 CC
Common Device Name
CATHETER TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25435570
Report Number2210968-2026-06119
Device Sequence Number21422401
Product Code JOL
UDI-Device Identifier10705031003293
UDI-Public(01)10705031003293(17)300430(10)J2500420
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2160
Device Lot NumberJ2500420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown